U.S. doctors online nowAsk doctors free
CA
A 33-year-old male asked:

What is the definition or description of: mefloquine overdose?

1 doctor answer1 doctor weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Mefloquine overdose: An overdose occurs when an excessive / dangerous dose of a drug / substance is used. "Symptoms of overdose may include the following: nausea, vomiting, diarrhea, pain on the right side of your stomach, dizziness, loss of balance, difficulty falling or staying asleep, unusual dreams, tingling in your fingers or toes, difficulty walking, seizures, changes in mental health" .>>>>
Dr. Heidi Fowler
Psychiatry 25 years experience
Provided original answer
Sep 7, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 40-year-old member asked:
2 doctor answers3 doctors weighed in
A 41-year-old member asked:
1 doctor answer1 doctor weighed in
A 49-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 7, 2017

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.